Qualitative properties of solutions of some classes of second-order quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 867-873
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a16,
author = {V. V. Kurta},
title = {Qualitative properties of solutions of some classes of second-order quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {867--873},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a16/}
}
V. V. Kurta. Qualitative properties of solutions of some classes of second-order quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 867-873. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a16/